I suspect it may be the medications causing your sx.
Brain Zaps, Brain Shivers or Electrical shocks are a fairly common symptom from all Antidepressants, but also can occur with Benzodiazepines and Sleeping Pills. The symptoms are described as brief but repeated electric shock-like sensations in the brain and head, or originating in the brain but extending to other parts of the body. Sometimes it is accompanied by disorientation, tinnitus, vertigo and lightheadedness.
I never had the brain zaps but sure did have the weird, heady sensation when my AD was increased to the point of walking into walls and being unsteady on my feet. My medication dose had to be reduced drastically.
If you continue to have problems please do check in with your physician.
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~* http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind